Tests of the Seasonal Unit Root Hypothesis Against Heteroscedastic Seasonal Integration
AbstractThis paper considers the problem of testing for a nonstochastic seasonal unit root in a seasonally observed time-series process against the alternative of a randomized seasonel root with mean unity; that is, the process displays heteroscedastic seasonal integration.
Download InfoTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Bibliographic InfoPaper provided by Department of Economics, University of Birmingham in its series Discussion Papers with number 99-13.
Length: 20 pages
Date of creation: 1999
Date of revision:
UNIT ROOTS ; TESTS;
Other versions of this item:
- Taylor, A M Robert & Smith, Richard J, 2001. "Tests of the Seasonal Unit-Root Hypothesis against Heteroscedastic Seasonal Integration," Journal of Business & Economic Statistics, American Statistical Association, vol. 19(2), pages 192-207, April.
- C20 - Mathematical and Quantitative Methods - - Single Equation Models; Single Variables - - - General
- C22 - Mathematical and Quantitative Methods - - Single Equation Models; Single Variables - - - Time-Series Models; Dynamic Quantile Regressions; Dynamic Treatment Effect Models &bull Diffusion Processes
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Abadir, Karim M. & Distaso, Walter, 2007.
"Testing joint hypotheses when one of the alternatives is one-sided,"
Journal of Econometrics,
Elsevier, vol. 140(2), pages 695-718, October.
- K Abadir & W Distaso, . "Testing joint hypotheses when one of the alternatives is one-sided," Discussion Papers 05/13, Department of Economics, University of York.
- Fong, Pak Wing & Li, Wai Keung, 2003. "On time series with randomized unit root and randomized seasonal unit root," Computational Statistics & Data Analysis, Elsevier, vol. 43(3), pages 369-395, July.
- Fong, P.W. & Li, W.K. & An, Hong-Zhi, 2006. "A simple multivariate ARCH model specified by random coefficients," Computational Statistics & Data Analysis, Elsevier, vol. 51(3), pages 1779-1802, December.
- Luis Gil-Alana, 2010. "A seasonal fractional multivariate model. A testing procedure and impulse responses for the analysis of GDP and unemployment dynamics," Empirical Economics, Springer, vol. 38(2), pages 471-501, April.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Colin Rowat).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.